Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

15 year old with dizziness, disorientation and nausea after excessive straining. Pain in the chest while breathing deeply

I ran a cross country race today and soon after experienced dizziness, feeling faint, disorientation, and some nausea. I am a 15 year old female who is fit, eats very healthily, and is of a healthy weight. You may wish to note that I am currently taking roaccutane and have been for a couple of months. About 2 hours ago, I laughed and experienced a sudden sharp pain in the centre of my chest, in the upper sternum area. This pain is like a stabbing pain and is still there, particularly when I breathe deeply.
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
MOST LIKELY YOUR SYMPTOMS COULD BE DUE TO ANAEMIA, DIZZINESS AND NAUSEA CAN BE EXPLAINED BY DECREASED BLOOD SUPPLY TO BRAIN AT THAT PARTICULAR POINT OF TIME, I WOULD ALSO BE INTERESTED IN KNOWING THE REASON WHY U ARE USING ROACCUTANE, IS IT FOR ACNE OR FOR CHEMOTHERAPY. ROACCUTANE CAN PER SE CAUSE OF DIZZINESS IN CERTAIN INVIDUALS. I WOULD SUGGEST YOU TO STOP ROACCUTANE IF U KEEP GETTING THESE EPISODES OF DIZZINESS REPEATEDLY AND THE CAUSE OF U USING IT IS JUST ACNE.
COMING TO YOUR CHEST PAIN, IT SOUND LIKE A PLEURITIC CHEST PAIN IT CAN BE DUE TO SOME NON SPECIFIC INFECTIONS, THE TREATMENT FOR WHICH IS NON STEROIDAL ANTI INFLAMMATORY AGENTS LIKE BRUFEN. HOPE U HAD GOT THE ANSWER FOR YOUR QUERRIES.
Answered: Mon, 29 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor